# SDR 2012FA0000568

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: General aviation
- Aircraft: N6716Z
- Make and model: Beech 76
- Aircraft serial: ME328
- Aircraft time: 5,032 hours
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Elevator
- Part time: 5,032 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ELEVATORS, DISASSEMBLED FOR REPAIR. WHEN INBD FLANGE, WAS REMOVED, EXFOLIATING CORROSION WAS FOUND ON SPAR.  CORROSION IS LOCATED UNDER FLANGE ATTACH TO SPAR. THIS IS NOT VISIBLE UNTIL PARTS ARE DISASSEMBLED.  THIS IS NOT A FLIGHT TIME ISSUE, BUT IS A CALENDER TIME ISSUE.
